# SDR MWEA00408

- Difficulty date: May 4, 2000
- Submitted: May 9, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 71,920 hours, 80,037 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Bottle
- Part number: 466040
- Part serial: V106384
- Condition: Leaking
- Location: Fire Exting
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

COCKPIT HALON EXTINGUISHER SEAL LEAKING, DROPPED TO 1400 PSI WITH HALON LEAKING FROM SEAL.  MAINTENANCE REMOVED AND REPLACED COCKPIT FIRE EXTINGUISHER.
